RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Сиб. электрон. матем. изв.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Сиб. электрон. матем. изв., 2018, том 15, страницы 612–630 (Mi semr940)  

Математическая логика, алгебра и теория чисел

On freedom and independence in hypergraphs of models of theories

B. Sh. Kulpeshova, S. V. Sudoplatovbcd

a International Information Technologies University, Manas str. 34A/Zhandosov str. 8A, 050040, Almaty, Kazakhstan
b Novosibirsk State University, Pirogova street, 1, 630090, Novosibirsk, Russia
c Sobolev Institute of Mathematics, Academician Koptyug avenue, 4, 630090, Novosibirsk, Russia
d Novosibirsk State Technical University, K. Marx avenue, 20, 630073, Novosibirsk, Russia

Аннотация: The notions of freedom and independence for hypergraphs of models of a theory are introduced. We study properties of these notions in general case and for some natural classes of theories. We describe hypergraphs of models for theories of unary predicates, equivalence relations and study the properties of hypergraphs for ordered theories and for theories of unars.

Ключевые слова: hypergraph of models, elementary theory, free set, independent sets, complete union of hypergraphs.

Финансовая поддержка Номер гранта
Министерство образования и науки Республики Казахстан AP05132546
Российский фонд фундаментальных исследований 17-01-00531_a
This research was partially supported by Committee of Science in Education and Science Ministry of the Republic of Kazakhstan (Grant No. AP05132546) and Russian Foundation for Basic Researches (Project No. 17-01-00531-a).


DOI: https://doi.org/10.17377/semi.2018.15.049

Полный текст: PDF файл (203 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
УДК: 510.67
MSC: 03C07, 03C50, 03C64, 54A05
Поступила 3 марта 2018 г., опубликована 24 мая 2018 г.
Язык публикации: английский

Образец цитирования: B. Sh. Kulpeshov, S. V. Sudoplatov, “On freedom and independence in hypergraphs of models of theories”, Сиб. электрон. матем. изв., 15 (2018), 612–630

Цитирование в формате AMSBIB
\RBibitem{KulSud18}
\by B.~Sh.~Kulpeshov, S.~V.~Sudoplatov
\paper On freedom and independence in hypergraphs of models of theories
\jour Сиб. электрон. матем. изв.
\yr 2018
\vol 15
\pages 612--630
\mathnet{http://mi.mathnet.ru/semr940}
\crossref{https://doi.org/10.17377/semi.2018.15.049}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000438412200049}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/semr940
  • http://mi.mathnet.ru/rus/semr/v15/p612

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:31
    Полный текст:10
    Литература:1

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019